# SDR 08FDEA00903

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461135720000
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 414BR HAS 2 CORNERS CHAFED.  BLENDED CHAFED AREA IAW SRM 54-52-51; FIG 101. FOUND TO BE OUT OF LIMITS IAW SRM 54-52-51; FIG 101. FABBED DOUBLER IAW SRM 54-52-51; FIG 202. ALODINED IAW SRM 51-21-10 AND PRIMED IAW 54-52-51; FIG 51-23-10.  INSTALLED DOUBLER IAW SRM 54-52-51; FIG 202.  TOP COATED AREA IAW SRM. MINOR REPAIR.
